# SDR MWEA98893

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011777
- Condition: Discharged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT HAND NACELLE EMERGENCY LIGHT REMAINS ILLUMINATED WITH SWITCH IN OFF POSITION.  MTC REPLACED EMERGENCY LIGHT BATTERY PACK ASSEMBLY.
